Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, Epiciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Mixed multiplier ideals and the irregularity of abelian coverings of smooth projective surfaces

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01657228
Contributor : Daniel Naie Connect in order to contact the contributor
Submitted on : Wednesday, December 6, 2017 - 2:44:24 PM
Last modification on : Wednesday, October 20, 2021 - 3:18:55 AM

Links full text

Identifiers

Collections

Citation

Daniel Naie. Mixed multiplier ideals and the irregularity of abelian coverings of smooth projective surfaces. Expositiones Mathematicae, Elsevier, 2013, 31 (1), pp.40 - 72. ⟨10.1016/j.exmath.2012.08.005⟩. ⟨hal-01657228⟩

Share

Metrics

Record views

28